MathSciNet Relay Station
MathSciNet bibliographic data
MR1187737 (93k:86004) 86A05 (35Q53 86A10)
Lions, Jacques-Louis; Temam, Roger; Wang, Shou Hong On the equations of the large-scale ocean. Nonlinearity 5 (1992), no. 5, 1007–1053.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement